Hi eveyone, you know I was saying that I wanted to see if my sometimes moderate muscle aches would leave if I got off tasigna for a while, well I called my dr's off on last tuesday and the nurse told me that I could take two weeks off, well I can only really noticed the pain got a little better, but I do not know if it was from me being off tasigna a few days or the fact that I caught the stomach virus that was going around and I was kinda laying around and taking it easy, and also a few days later got a sinus cold. I did not really want to take off more time than what I thought was really needed, so back to the drawing board. I was off tasigna five days. Do not want to jeopardize my getting to mmr or CCyr. I was dx last january and started tasigna that March.
Well Guys Off tasigna
Posted 09 October 2012 - 01:58 PM
i find it odd that the nurse told you to take a little vacation for moderate muscle aches. instead of treating the sde effect, they told you to interrupt the teeatment. i don't have the actual article, but i did read somewhere that interrupting treatment can lead to potential for mutations. i would investigate that approach before doing it again.
Posted 09 October 2012 - 03:31 PM
Kay it has been going on since last April, but it was a quick response. I thought about that, but I hope a few days would not make that much difference, but you never know.
1 user(s) are reading this topic
0 members, 1 guests, 0 anonymous users